A NOTE ON CERTAIN CLASSES OF CLOSE-TO-CONVEX FUNCTIONS
Main Article Content
Abstract
The object of the present paper is to derive distortion inequalities for fractional integral operator of functions in the class K(n,α,β) consisting of analytic and univalent functions with negative coefficients.
Article Details

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
References
V. P. Gupta, Conve1,·class of starlike functions, Yokohama Math. .J. 32(1984), 55-59.
S. Owa, On the distortion theorems, Kyungpook Math. J. 18(1978), 53-59
S. Owa, Some applications of the fractional calculus, Research Notes in Math. 187, Pitman, Boston, London and Melbourne, (1985), 164-175.
A. Schild and H. Silverman, Convolutio媯 of univalent functions with negative coefficients, Ann. Univ. Mariae Currie-Sklodowska Sect. A 29(1975), 99-107.
H. M. Srivastava, M. Saigo and S. Owa. A calss of distortion theorems involving certain operators of fractional calculus, J. Math. Anal. Appl. 131(1988), 412-420.